# SDR SIMA20130728001

- Difficulty date: July 28, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Aircraft time: 27,605 hours, 19,739 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Part number: P2070009520
- Part serial: 00
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/O FLASHLIGHT NOT CHARGING WHEN SEATED IN CRADLE.  R & R FLASHLIGHT IAW AMM 25-61-02.  OPS CHECKED GOOD.
